MathSciNet Relay Station
MathSciNet bibliographic data
MR2645879 (2011g:57030) 57R18 (57S15 57S17)
Farsi, Carla; Seaton, Christopher Generalized twisted sectors of orbifolds. Pacific J. Math. 246 (2010), no. 1, 49–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement